# SDR NACA200000015

- Difficulty date: July 11, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 69,346 hours
- Engine: Pwa R2800*
- Engine time: 1,282 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: FT2018
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,282 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FEATHERED AT 0342Z, WILL NOT ACCEPT A LEAN, RUNNING ROUGH, NOTHING ON ANALIZER/RUNNING ROUGH AT LOW POWER.  REPLACED NR 4 CYLINDER DUE TO CRACK.
